MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHT ONE; PATIENT MONITORING SYSTEM MODULE, PULSE OXIMETRY

RESPIRONICS, INC. ALICE NIGHT ONE; PATIENT MONITORING SYSTEM MODULE, PULSE OXIMETRY
Model Number 1133948
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information related to an alice nightone sleep diagnostic device.The user alleges exposed wires.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
An alice night one sleep diagnostic device was returned to a third party service center for evaluation related to the allegation of xpod wires exposed.The device was visually inspected.The service technician reports exposed or split wires on the spo2 cable.

Brand Name
ALICE NIGHT ONE
Common Device Name
PATIENT MONITORING SYSTEM MODULE, PULSE OXIMETRY
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22638068
Report Number2518422-2025-108266
Device Sequence Number9520511
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public(01)00606959047341
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1133948
Device Catalogue Number1133948
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown